# SDR HNAA2015060100177

- Difficulty date: June 1, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 64,608 hours, 72,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: WL1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERHEAD CABIN EMERGENCY EXIT LIGHT IS INOPERATIVE.  R & R BULB IN OVERHEAD EMERGENCY EXIT LIGHT.  OPS CHECKED GOOD.
